# SDR USAA050116

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C334191
- Condition: Corroded
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - SHEAR WEB, 2 INCH X 2 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-202-01, BS 1016, LBL 16 SHEAR WEB; DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 51-10-02 AND MFG DWG. (K)
